MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: other cook products: fen-thoraco-abdominal-graft non-cook products: atrium stents, rosen wires, catheters, ansell sheaths.(b)(6).Initial reporter occupation: professor.(b)(4).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that a reintervention procedure was required after a zenith flex with spiral-z technology aaa endovascular graft iliac leg migrated after implantation during a fevar procedure.The device and a zenith fenestrated graft were implanted together in late 2016.The fenestrated graft was reported to have migrated approximately 5 mm downwards and "had mis-aligned the bridging stents into the visceral vessels".It was stated that the graft was believed to not have "migrated more than a couple mm, but we were probably 5mm low already at the time of deployment".The surgeons had to "re-cannulate each fenestration and re-align using further bridging stents".The reason for reintervention was stated as the "precarious appearance of the visceral stents".
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Correction: upon completion of the investigation, this complaint was unable to be confirmed.It was determined that this device did not cause nor contribute to the graft migration/stent misalignment.Therefore, this event is no longer reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional patient/event details have been received since the previous medwatch report was sent.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9555346
Report Number1820334-2020-00064
Device Sequence Number1953840
Product Code MIH
UDI-Device Identifier10827002552453
UDI-Public(01)10827002552453(17)190628(10)7059188
Combination Product (Y/N)N
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberN/A
Device Catalogue NumberZSLE-24-56-ZT
Device Lot Number7059188
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;